# SDR SIMA20130505004

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 27,214 hours, 24,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE AFT LEFT EMERGENCY LIGHT STRIP HAD A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHTING STRIP IAW EMB AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
